# SDR SWIA202158421

- Difficulty date: April 4, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT HAS CORROSION COMOM TO AFT DD6 INTERCOSTAL     (C-CHECK RO 5/22/2021)    REMOVED AND INSTALLED NEW PAX DOOR CLEAT COMMON TO AFT DD6 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N AND RESTORED FINISH ALL FASTENERS AND APPLIED C.I.C AT REPAIRED LOCATION IAW CRJ 700 SRM 51-25-16-001-001-A01 ABD CRJ 700 SRM 51-21-11-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
